# SDR UALA2010101303803

- Difficulty date: October 12, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 37,614 hours, 9,734 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 77328915
- Condition: Faulty
- Location: Rt Engine Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG BLEED TOOK 41 PERCENT N1 TOO OPEN AFTER ENG START. OPERATED NORMALLY AFTER THAT. REPLACED HIGH PRESSURE CONTROL VALVE.  RAN NR2 ENG, BLEED OPS CHECKS GOOD.
